Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79823
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLeung, Ka Hinen
dc.contributor.authorLing, Sanen
dc.contributor.authorMa, Siu Lunen
dc.date.accessioned2013-04-24T01:16:09Zen
dc.date.accessioned2019-12-06T13:34:47Z-
dc.date.available2013-04-24T01:16:09Zen
dc.date.available2019-12-06T13:34:47Z-
dc.date.copyright2001en
dc.date.issued2001en
dc.identifier.citationLeung, K. H., Ling, S., & Ma, S. L. (2001). Constructions of Semi-regular Relative Difference Sets. Finite Fields and Their Applications, 7(3), 397-414.en
dc.identifier.issn1071-5797en
dc.identifier.urihttps://hdl.handle.net/10356/79823-
dc.description.abstractJ. A. Davis, J. Jedwab, and M. Mowbray (1998, Des. Codes Cryptogr. 13, 131-146) gave two new constructions for semi-regular relative difference sets (RDSs). They asked if the two constructions could be unified. In this paper, we show that the two constructions are closely related. In fact, the second construction should be viewed as an extension of the first. Furthermore, we generalize the second construction to obtain new RDSs.en
dc.language.isoenen
dc.relation.ispartofseriesFinite fields and their applicationsen
dc.rights© 2001 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1006/ffta.2000.0318].en
dc.subjectDRNTU::Science::Mathematicsen
dc.titleConstructions of semi-regular relative difference setsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1006/ffta.2000.0318en
dc.description.versionAccepted versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
23. Constructions of Semi-regular Relative Difference Sets.pdf2.78 MBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

10
Updated on Jul 10, 2024

Web of ScienceTM
Citations 20

9
Updated on Oct 31, 2023

Page view(s) 20

698
Updated on Jul 20, 2024

Download(s) 20

283
Updated on Jul 20, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.